# SDR CALA2024053001645

- Difficulty date: April 20, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FR69 - FR70, L/H SHEAR PLATE SHOWS CORROSION. () REMOVED SHEAR PLATE AND SUPPORT FRAME IAW SRM 51-42-11, RECIEVED STA:STENGBFM NEW SHEAR PLATE P/N D5347112420200 SUPPORT FRAME P/N: D53471123 20200, LOCATED AND DRILL HOLE IAW SRM 51-44-11/001, INSTALLED NE W SHEAR PLATE AND SUPPORT FRAME IAW SRM 51-42-11/001. W/C:94250 ALL INSPECTIONS ACCOMPLISHED ON NRC 94250 AT BFM.
